# SDR UALA2011060602772

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 70,179 hours, 21,734 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: R4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R APPEARS TO HAVE DAMAGE ON LOWER CORNER.  REMOVED LEVELING COMPOUND, REMOVED LOWER LATCHING TORQUE TUBE AND FASTENERS COMMON TO REPAIR AREA, CUT OUT DAMAGE WILL REQUIRE EDDY CURRENT INSP REF SRM 52-10-01 REPAIR 7.  EDDY CURRENT ACP, RPR DOUBLER MANUFACTURED & INSTALLED, CATEGORY B RPR WILL REQUIRE INTERVAL INSPECTION EVERY 3000 FLIGHT CYCLES REF SRM 52-10-01 REPAIR 7 PG 210  **  MF7627 CREATED TO MONITOR  ***
